Jump to content
Important Survey - Please Participate ×

joined to help support and understand my boyfriend.


[...]

Recommended Posts

mainly joined because I wanted to become part of my boyfriends health situations.. hes been on diazapam for now around 5 years.. and also tryed to get off many times going through loads of problems with it. I don't think you can ever understand what someone is going through with these drugs unless you are in there shoes, at first I didnt realise how much of a big deal this was.. UNTIL I done only a mild bit of reasearch and realised this is one of the hardest LEGAL drugs to get off or even one of the hardest ILLEGAL AND LEGAL drugs to get off, which shook my world, I love my boyfriend to bits and I know more than anything in the world he would love to be healthy again and get off these drugs and Ill do all I can to help him through what I can his rough days especially, I hate seeing him hurting some days, not being able to walk cause he feels that bad no sleep, all that.. and just basic anger some days. I never understood until one day I researched and now I realise how much work I and HE has to do to get through this rocky time.. is there any suggestions or anything people can tell me in any way of how and what I can do to help him? accept from basic comforting, or what someone would appreciate from there girlfriends. thanks for reading. I hope you understand, and I hope all you people one day come off these terrible drugs, they should never of been legal, and doctors shouldnt give them out as sweets. thank you once again.
Link to comment
Share on other sites

Hi epp.,

 

That's wonderful that you want to help your boyfriend with his health. It is sometimes hard for people to understand the difficulties that benzos can cause and how hard it is to get off of them. If your boyfriend would like to get off of benzos we can help support him taper from them slowly. It would help to know what benzo your boyfriend is taking and what mg he's on. Does he have a doctor who will work with him on a slow taper? We're here for you and your boyfriend, feel free to ask questions. Welcome to BenzoBuddies. :)

Link to comment
Share on other sites

Hello Epp and welcoming you to BB! I think it is so great that you want to help your boyfriend. He is very lucky to have you. Is your boyfriend working with a Dr? Is he currently tapering? Let us know how we can help.
Link to comment
Share on other sites

my boyfriend doesnt listen to anyone this is the problem he likes to do things his own way..

hes on diazapam and on around 9mg since hes been cutting. he was on around 12 3 weeks okay. Personally my self I think hes doing it way to fast but like I said what do I know?

Its just tuff to understand how unwell he is.. then when I read what other people were and are going through it all clicked this no lie in the words hes saying.

I wish I could just get him off asap but I know this is impossible. It does take time.

Im with him quite alot we bassically see each other EVERY day.. so Im there for him no doubt.

thanks for reading and if you have any suggestions Ill be grateful to know them.. your all very kind.

Link to comment
Share on other sites

[f4...]

epp...

You're a wonderful person for coming on here and wanting to support your BF. You may want to talk w/ chiggylit (she has a blog)- she's on here supporting her BF through a Valium taper as well. Basically, you need to just let him taper from the V at a rate that he feels comfortable with. He's going to be in discomfort through the taper and after he gets off. He may have rage/anger, strange behaviors, heightened fears, pain, inability to relax, racing/obsessive thoughts, anxiety/panic, etc...this can turn one's world upside down. When going through this, we just need people to take care of things that we sometimes can't take care of, like shopping, bills...sometimes you will need to support him and just let him know that you're going to be there for him and that you won't walk away...ever, no matter what. Reassure him that they symptoms he's experiencing are from withdrawal and that they will go away with time.

 

There's a good website called Recovery Road that has tips for caregivers on it that you may want to look at.

 

I wish you both the very best of luck. Hang in there.

 

All the best to you and your BF...lamberfn

Link to comment
Share on other sites

I understand what your going through because as well as going through klonopin withdrawal myself, my wife is tapering from xanax at the same time :( she is having an easier time than I am though so she is basically taking care of me more than I her.  Make him soup when he can eat, try and understand that even basic tasks such as showering and cleaning (if you can, try and make his "space" as clean as possible, just having an organized and uncluttered space can  make you feel better), give him massages and try to understand when he has a rough day and is snappy.  My wife is doing a wonderful job caring for me in this tough time and I am so thankful she is here.  Its so great that you are so understanding.
Link to comment
Share on other sites

your all really helpful in explaining these situations.. I currently feel like a better person and now understand a few more things of what I can do to help him get through it.. I just think if you have a bit of comfort and someone to rely on in many ways it can just be the basics to help through the horrible situation people are going through.. before I met my boyfriend I NEVER even realised there was a legal drug addiction I was shocked to find people in this situation.. hes been through so much and sometimes I feel like such a terrible person because I moan about tiredness and a hard day at work.. sometimes I have to snap my self out of moaning over silly little things like that and realise what people are going through like this, which is basically not there fault. he was put on it at 15 look and didnt no nothing about the drug he had a few fears and couldnt sleep so they give him I think sophaclome, hes thinking about going on to liquid now to taper? Ive heard if its good and works for the person it has a very high rate of people getting off.. but for some people it just doesnt work at all. also hes on steriods not oral.. there for his eye.. which was scaring him alot.. giving him large amounts of anxiety so having two problems can sometimes increase what he takes that day because he gets so worked up about him eye problem then he tends to take a 2 mg tablet then has to take extra to sleep in the night. I wish I could understand what you were all going through.. but aj I wish you and your wife all the best.. people say it just takes time to come off.. and ride it through. I hope all these drugs one day get declared ILLEGAL.. as doctors sicken me giving these out like sweets in a sweet shop.

much love.

Link to comment
Share on other sites

Hi epp.,

 

It's so nice of you to want to learn more about benzos and to help your boyfriend. I'm sorry he has been having a problem with his eye and is taking a steroid. As you know, steroids can make a person hyper and I hope he's got a doctor that's working on this with him as well as his taper plan.

 

Usually it's best to stabilize on the same mg dosage daily for a few weeks and then taper down at a rate that a person can tolerate, and the best way to do that is to listen to your body and keep moving forward. Keep us posted on how he's doing and take care.

Link to comment
Share on other sites

thanks for all your support.. atm hes doing very well considering hes got a lot to handle with his eye and then the taper plan, we have decided to stay on 9mg until he has finished taking steriods so he can control everything and feel comfortable.. very proud girlfriend atm. hes got alot to handle in his life, and we are thinking about going on holiday next month see if getting away maybe helps him calm down and stuff thanks for supporting me and him couldnt ask for more. your all so kind.
Link to comment
Share on other sites

×
×
  • Create New...